x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close

Nurofen Plus 200mg Tablets

24 Tablets
£5.69
In Stock
Delivery information Product #0002948

Please note images are for illustration purposes and may differ from the product(s) you receive

Nurofen Plus Ibuprofen & Codeine 200mg Tablets offer fast acting relief from general and muscular pains including migraines, headaches, cramping period pain, dental pain, back pain, neuralgia, rheumatic pain, muscular pain and cold & flu symptoms.

Nurofen Plus Ibuprofen &Codeine 200mgTablets work both at the site of pain and also reduces the body's response to pain signals. They offer fast and powerful relief from:

  • Migraine
  • Headache
  • Cramping period pain
  • Dental pain
  • Back pain
  • Neuralgia
  • Rheumatic pain
  • Muscular pain  
  • Cold & Flu

Why Nurofen

The Nurofen products are clinically proven to provide relief from a huge range of pains. From those niggling headaches, to persistent back pain and even the symptoms of flu, they have perfected a range of products to help target pain, right at the source.

Nurofen’s success is the result of over 25 years of research & development. Look at their heritage and you’ll see that the founders of the brand were the first chemists in the UK to use Ibuprofen for the treatment of pain.

Ibuprofen, What is it?

Ibuprofen is a NSAID (Non-Steroidal Anti-Inflammatory Drug) - the term used for a whole group of medications that have pain relieving and anti-inflammatory properties. It therefore works at the site of pain by blocking the production of the chemicals that cause pain and inflammation in the tissues of the body (these chemicals are called prostaglandins). Salt formats of ibuprofen such as sodium and lysine are modified versions of the NSAID, ibuprofen. Because they are both more water soluble than ibuprofen acid, they help the painkiller dissolve faster.

What can it be used for?

It is effective for headache, fever, neuralgia and symptoms of cold and flu. It is also especially effective on pains such as dental pain, period pain, rheumatic pain, muscular pain, backache and any pain accompanied by swelling.

Codeine

Codeine, What is it?

Codeine is an opioid painkiller. It works directly on the site of pain receptors and through the spinal chord (to alter the way pain is perceived). It can be used in combination with ibuprofen or paracetamol for effective pain relief.

What can it be used for?

For the short-term treatment of acute mild to moderate pain.

Please note that we are unable to supply large quantities of this product. All orders will be reviewed by our pharmacy team who may need to contact you.

How to take Nurofen Plus Ibuprofen & Codeine 200mg Tablets:

  • Adults should initially take 2 tablets with water then if necessary, and then 1 or 2 tablets every 4-6 hours.
  • Maximum of 6 tablets in 24 hours.
  • Children: not to be given.
  • Read leaflet enclosed before use.

Do not take Nurofen Plus Ibuprofen & Codeine 200mg Tablets if you:

  • Have a stomach ulcer or perforation or bleeding of the stomach.
  • Have breathing difficulties.
  • Are allergic to any of the ingredients or to aspirin or to other painkillers.
  • Suffer from severe liver, kidney or heart problems.
  • Suffer from chronic constipation.
  • Are taking other NSAID pain killers, or aspirin with a daily dose above 75mg daily.
  • Are in the last 3months of pregnancy.
  • Are under 12 years old.
  • Codeine is used only in combination with other analgesics and the above warnings and side effects should be adhered to. Codeine can cause constipation.
  • All information presented on these web pages is not meant to diagnose or prescribe. In all health matters please contact your doctor.
  • If you need to use this product for more than three days at a time see your doctor, pharmacist or healthcare professional.
  • Taking codeine/dihydrocodeine regularly for a long time can lead to addiction which might cause you to feel restless and irritable when you stop the tablets.
  • Taking a pain killer for headaches too often or for to long can make them worse.

Ask your doctor or pharmacist before taking ibuprofen if you are allergic to aspirin, suffer from asthma, may be pregnant or receiving regular medical treatment, for example warfarin for blood clots (thrombosis).

Possible side effects whilst taking Nurofen Plus Ibuprofen & Codeine 200mg Tablets:

Reactions such as headache, dizziness, skin rash, depression may occur occasionally. Usage may induce gastric irritation, nausea, dyspepsia and stomach bleeding. Consult your doctor or pharmacist if you have any side effects after taking this product. Codeine may cause constipation. Ask your doctor or pharmacist before taking ibuprofen if you are allergic to aspirin, suffer from asthma, may be pregnant or receiving regular medical treatment, for example warfarin for blood clots (thrombosis).

Each Nurofen Plus Ibuprofen & Codeine 200mg Tablet contains:

Ibuprofen 200 mg, Codeine phosphate 12.8 mg.

Nurofen Plus 200mg Tablets
4 stars

0 out of 0 people found this useful. Yes No Report abuse
Nurofen Plus 200mg Tablets
5 stars

I mainly use it for my headaches, migraines and neck pain and it is way more effective than any other paracetamol or ibubrufen product. Highly recommended !

1 out of 1 people found this useful. Yes No Report abuse
Add Your Review
Value for money
0/5
Quality
0/5
Performance
0/5
Overall rating
0/5
Share Your Experience (optional) *required fields
Your winning voucher will be sent to this email address

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply